Hey bro it is sad to know that you are experiencing soreness. Steroids shouldn't be injected into your thighs. Use of a 250 mg testosterone cycle entails twice-weekly injections of 0.5 ml. When I'm on a cycle, I inject a whole ml into my shoulders twice a week. You can also provide injections to your chest, latissimus dorsi, and trapezius muscles. If the pain persists, consider using a heating pad instead of ice following the injection. The pain will worsen in the cold.
Here are some quick tips to relieve soreness at the injection site after weekly injections:
1.Apply a cold compress for 10-15 minutes to reduce inflammation and numb the area.
2.Take over-the-counter pain relievers like ibuprofen as directed.
3.Gently massage the area to improve blood circulation and reduce soreness.
4.Use warm compresses or take a warm shower to promote relaxation and blood flow.
5.Stay hydrated to aid in the body's natural healing process.
6.Follow proper injection techniques to minimize discomfort.
Remember to consult with your healthcare provider if the soreness persists or worsens.
> Seeking advice on reducing post-injection soreness at the injection site for a weekly dose of 250mg. Any tips are appreciated!!!!